# SDR UFHR20110825001

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Filed by: Triumph Actuation Systems, LLC, repair station UFHR760L
- Make and model: Boeing 757
- Aircraft serial: 15523
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 1FA011144
- Part serial: FAH0058
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 59,619 hours, 24,175 cycles
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BODY WAS SUBJECTED TO NDT WHICH REVEALED AN INDICATION AND WAS REJECTED FOR RETURN TO SERVICE.
